In this paper, we further investigate the double splitting iterative methods for solving linear systems. Building on the previous work by Song and Song [Convergence for nonnegative double splittings of matrices, Calcolo, (2011) 48: 245-260], some new comparison theorems for the spectral radius of double splittings of matrices under suitable conditions are presented.
Digital Object Identifier (DOI)
Li, Cui-Xia and Wu, Shi-Liang
"Some New Comparison Theorems for Double Splittings of Matrices,"
Applied Mathematics & Information Sciences: Vol. 08:
5, Article 50.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol08/iss5/50